# SDR FDEA202204050842

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE COMPARTMENT BEADED DOUBLER AT STATION XOS 697   TO   703 FOUND CRACK.   RIGHT HAND WING LEADING EDGE COMPARTMENT BEADED DOUBLER AT STATION   XOS 697 TO 703 CRACKED AREA REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15   FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
